# SDR SWAA990722

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645521C
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LEFT AILERON TAB DELAMINATED.  REMOVED AND REPLACED TAB PER MM.
